THE SPANNING SUBGRAPHS OF EULERIAN GRAPHS

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)193-200
Number of pages8
JournalAnnals of the New York Academy of Sciences
Volume328
Issue number1
DOIs
StatePublished - Jan 1 1979

All Science Journal Classification (ASJC) codes

  • Biochemistry, Genetics and Molecular Biology(all)
  • History and Philosophy of Science

Cite this

@article{db2659b8bc484df9a86e14399df35541,
title = "THE SPANNING SUBGRAPHS OF EULERIAN GRAPHS",
author = "Charles Suffel",
year = "1979",
month = "1",
day = "1",
doi = "https://doi.org/10.1111/j.1749-6632.1979.tb17781.x",
language = "English (US)",
volume = "328",
pages = "193--200",
journal = "Annals of the New York Academy of Sciences",
issn = "0077-8923",
publisher = "Wiley-Blackwell",
number = "1",

}

THE SPANNING SUBGRAPHS OF EULERIAN GRAPHS. / Suffel, Charles.

In: Annals of the New York Academy of Sciences, Vol. 328, No. 1, 01.01.1979, p. 193-200.

Research output: Contribution to journalArticle

TY - JOUR

T1 - THE SPANNING SUBGRAPHS OF EULERIAN GRAPHS

AU - Suffel, Charles

PY - 1979/1/1

Y1 - 1979/1/1

UR - http://www.scopus.com/inward/record.url?scp=84985440739&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84985440739&partnerID=8YFLogxK

U2 - https://doi.org/10.1111/j.1749-6632.1979.tb17781.x

DO - https://doi.org/10.1111/j.1749-6632.1979.tb17781.x

M3 - Article

VL - 328

SP - 193

EP - 200

JO - Annals of the New York Academy of Sciences

JF - Annals of the New York Academy of Sciences

SN - 0077-8923

IS - 1

ER -